# SDR SWAA2019042932073

- Difficulty date: April 18, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 49,035 hours, 29,131 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 141A61102
- Part serial: 001707
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR AFT FRAME CRACKED AT THE 4TH FROM BOTTOM STOP PIN FITTING.    / REPAIRED FRAME IAW EA AND ER.
